VOL. 45 · NO. 3 | Fall 2001
 
VIEW ALL ABSTRACTS +
Articles
Zoé Chatzidakis
Illinois J. Math. 45 (3), 693-733, (Fall 2001) DOI: 10.1215/ijm/1258138147
KEYWORDS: 03C60, 03C45, 12H10, 12L12
Marcos Dajczer, Luis A. Florit
Illinois J. Math. 45 (3), 735-755, (Fall 2001) DOI: 10.1215/ijm/1258138148
KEYWORDS: 53C40, 53B25
Petros Galanopoulos, Aristomenis G. Siskakis
Illinois J. Math. 45 (3), 757-773, (Fall 2001) DOI: 10.1215/ijm/1258138149
KEYWORDS: 47B33, 30D55, 40G05, ‎46E15, 47A57
Stefan-M. Heinemann, Bernd O. Stratmann
Illinois J. Math. 45 (3), 775-785, (Fall 2001) DOI: 10.1215/ijm/1258138150
KEYWORDS: 37F50, 28A80, 37F15, 37F35
Allan Donsig, Alan Hopenwasser, David R. Pitts
Illinois J. Math. 45 (3), 787-802, (Fall 2001) DOI: 10.1215/ijm/1258138151
KEYWORDS: 47L55, 47L35, 47L40
Russell Johnson, Sylvia Novo, Rafael Obaya
Illinois J. Math. 45 (3), 803-822, (Fall 2001) DOI: 10.1215/ijm/1258138152
KEYWORDS: 34B20, 34C10, ‎34D09, 34F05, 37A99, 37B99
Shin Satoh
Illinois J. Math. 45 (3), 823-832, (Fall 2001) DOI: 10.1215/ijm/1258138153
KEYWORDS: 57R45, 57Q37, 57Q45
John Douglas Moore, Jean-Marie Morvan
Illinois J. Math. 45 (3), 833-849, (Fall 2001) DOI: 10.1215/ijm/1258138154
KEYWORDS: 53C42, 53D12
Hilário Alencar, Fernando Marques, Manfredo do Carmo
Illinois J. Math. 45 (3), 851-863, (Fall 2001) DOI: 10.1215/ijm/1258138155
KEYWORDS: 53C42, 58J50
Emil J. Straube
Illinois J. Math. 45 (3), 865-871, (Fall 2001) DOI: 10.1215/ijm/1258138156
KEYWORDS: 32W05, 32T99, 35N15
Zhongwei Shen
Illinois J. Math. 45 (3), 873-893, (Fall 2001) DOI: 10.1215/ijm/1258138157
KEYWORDS: 35J10, 47A10, 47F05, 81Q10
Joaquim Roé
Illinois J. Math. 45 (3), 895-906, (Fall 2001) DOI: 10.1215/ijm/1258138158
KEYWORDS: 14C20, 14H20, 14H50
E. A. Sánchez Pérez
Illinois J. Math. 45 (3), 907-923, (Fall 2001) DOI: 10.1215/ijm/1258138159
KEYWORDS: 46G10, 28B05, 46E30, 46E40
Gunnar F. Stefánsson
Illinois J. Math. 45 (3), 925-938, (Fall 2001) DOI: 10.1215/ijm/1258138160
KEYWORDS: 46G10, 28B05
Masaaki Amou, Masanori Katsurada
Illinois J. Math. 45 (3), 939-948, (Fall 2001) DOI: 10.1215/ijm/1258138161
KEYWORDS: 11J91, 11M35, 11M41
Nobuo Hara, Karen E. Smith
Illinois J. Math. 45 (3), 949-964, (Fall 2001) DOI: 10.1215/ijm/1258138162
KEYWORDS: 13A35
No abstract available
William Heinzer, Christel Rotthaus, Sylvia Wiegand
Illinois J. Math. 45 (3), 965-979, (Fall 2001) DOI: 10.1215/ijm/1258138163
KEYWORDS: 13A15, 13C15, 13H10
Alec L. Matheson
Illinois J. Math. 45 (3), 981-998, (Fall 2001) DOI: 10.1215/ijm/1258138164
KEYWORDS: 47B38, 30D45, 30D50
Amie Bowles, Lukasz Fidkowski, Amy E. Marinello, Cesar E. Silva
Illinois J. Math. 45 (3), 999-1019, (Fall 2001) DOI: 10.1215/ijm/1258138165
KEYWORDS: 37A40, 28D05, 37A25
Nageswari Shanmugalingam
Illinois J. Math. 45 (3), 1021-1050, (Fall 2001) DOI: 10.1215/ijm/1258138166
KEYWORDS: 31C45, 30C65, 49J40
Michael Aschbacher, Ulrich Meierfrankenfeld, Bernd Stellmacher
Illinois J. Math. 45 (3), 1051-1060, (Fall 2001) DOI: 10.1215/ijm/1258138167
KEYWORDS: 20D99
M. Jiménez-Sevilla, J. P. Moreno
Illinois J. Math. 45 (3), 1061-1071, (Fall 2001) DOI: 10.1215/ijm/1258138168
KEYWORDS: 46B20, 52A05
Back to Top